On a New Subclass of Harmonic Univalent Functions


Creative Commons License

Bayram H., Yalçın Tokgöz S.

Malaysian Journal of Mathematical Sciences, vol.14, no.1, pp.63-75, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2020
  • Journal Name: Malaysian Journal of Mathematical Sciences
  • Journal Indexes: Emerging Sources Citation Index, Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.63-75

Abstract

In the acquaint article, we scrutinize some fundamental attribute of a subclass of harmonic univalent functions defined by a new alteration. Like these, coefficient disparities, distortion bounds, convolutions, convex combinations and extreme points.